Access count of this item: 162

Files in This Item:
File Description SizeFormat 
1308_12.pdf470.65 kBAdobe PDFView/Open
Title: 1標本, 2標本モデルにおける頑健な信頼区間(漸近的統計理論)
Authors: 白石, 高章  KAKEN_name
Author's alias: Shiraishi, Taka-aki
Issue Date: Feb-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1308
Start page: 114
End page: 121
Appears in Collections:Asymptotic Statistical Theory

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.